# SDR UIEA2014042100153

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 64,147 hours, 11,429 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B8255810
- Part serial: SHL431
- Condition: Leaking
- Location: Lt Blg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYD SYS NR 1.  QRH PROCEDURES ACCOMPLISHED ON POST FLIGHT, FOUND SOURCE OF HYD LEAK TO BE LT BODY GEAR DOWN LOCK ACTUATOR.  R & R ACTUATOR IAW MM 32-33-15, LEAKS CHECKED OK.
